The reducibility of linear almost periodic systems with sufficiently small coefficient matrices
In this paper, we shall obtain a reducible theorem for a linear almost periodic system with an almost zero coefficient matrix. This reducible theorem states that the system can be transforms into two systems with size smaller than the original system. Of course, the transformation is linear and almost periodic.
- Journal of the Mathematical Society of Japan
Journal of the Mathematical Society of Japan 51(3), 543-552, 1999-07
The Mathematical Society of Japan